RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 207, Number 2, Pages 257–258 (Mi dan37242)  

MATHEMATICS

On operator equations of the first kind

Yu. E. Anikonov

Computer Centre of USSR Academy of Sciences, Siberian Branch

Full text: PDF file (314 kB)

Bibliographic databases:
UDC: 517.946
Presented: . . 
Received: 23.03.1972

Citation: Yu. E. Anikonov, “On operator equations of the first kind”, Dokl. Akad. Nauk SSSR, 207:2 (1972), 257–258

Citation in format AMSBIB
\Bibitem{Ani72}
\by Yu.~E.~Anikonov
\paper On operator equations of the first kind
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 207
\issue 2
\pages 257--258
\mathnet{http://mi.mathnet.ru/dan37242}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0317121}
\zmath{https://zbmath.org/?q=an:0267.47042}


Linking options:
  • http://mi.mathnet.ru/eng/dan37242
  • http://mi.mathnet.ru/eng/dan/v207/i2/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020